# SDR IPXA2020052635671

- Difficulty date: April 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT AFT FUSELAGE EXTERIOR SKIN HAS CORROSION BETWEEN STA 2140 - 2163.ACCOMPLISH PERMANENT REPAIR ON CORRODED RT AFT FUSELAGE SKIN BETWEEN STA 2140 - 2163 IAW MD-11 SRM 53-70-01 REPAIR 3 FIG 201. (MAJOR)
